# SDR ASAA2025040557137

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 64,894 hours, 19,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVERWING GOT BUMPED OFF. GROUNDED - YES. FOUND EXIT SIGN COVER DISLODGED. INSPECTED EXIT SIGN. NO DEFECTS NOTED. REINSTALLED EXIT SIGN COVER.
